# SDR S2YA97015

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901SK
- Make and model: Beech 1900D
- Aircraft serial: UE90
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Boost
- Condition: Inoperative
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MKE/MSN - FLT 1876 - ON TAKEOFF WITH ENGINES AT HIGH POWER, THE CAPTAIN FOUND THE RT RUDDER PEDAL STIFF.  HE NOTIFIED ATC HE WISHED TO MAKE AN EMERGENCY LANDING AT MKE.  CFR WAS CALLED OUT, AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  ONCE AT THE GATE, ACFT INSPECTED BY MAINTENANCE, FOUND THE RUDDER BOOST INOPERATIVE.  THE RUDDER BOOST WAS MEL'D AND THE ACFT RETURNED TO SERVICE.  THE RUDDER BOOST MEL WAS CLEARED ON 3-29-97 BY SWAPPING AN ENGINE OIL PRESSURE LINE AND AN OIL VENT LINE GOING TO THE RUDDER BOOST PRESSURE TRANSDUCER ON THE RT ENGINE.  THE SYSTEM OPS CHECKED GOOD, AND THE ACFT RETURNED TO SERVICE.
